# SDR DHL9670834C

- Difficulty date: August 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Part number: 65881895
- Condition: Cracked
- Location: Lt Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, INSTALLED PERMANENT REPAIR OF NOSE GEAR LT TRUNNION AFT SIDE.   REMOVED AND REPLACED TRUNNION PER S/B 53-119.
